Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is itching over my back,shoulders and lower legs be caused by a prescription I am taking?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I have developed an itch -- covers my back, shoulders upper arms and lower legs. I use an itching cream and Eucerin, Calming C ream, altenateely, seveeral times a day. BUT - there is no relievving the condition -- after about 6 weeks. Can this be caused by a prescription I am taking? Is it simply topical? Any opinion?
Posted Fri, 14 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 28 minutes later
Brief Answer: Drug eruption Detailed Answer: Hello, Thanks for your query. There is a possibility of drug eruption. Drug reactions usually present in a way similar to mentioned by you. I would like to know, what prescription you are taking. This will help me in giving a closer diagnosis. For now take an anti histamine tablet. This will give relief from itch. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor